Jump to content
Important Survey - Please Participate ×

hello :)


[Su...]

Recommended Posts

I joined this forum because i'm trying to taper from clonex. i took some benzo for 7 years. in the last year i took once a day 0.25 mg clonex and taper for 0.1875 mg a week ago. i'm not sure how i will continue, but hope to succeed stop taking clonex eventually.

 

sorry for my english, i'm not a native speaker.

 

thanks :)

Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member. Congratulations on your taper so far.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...